Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Conformal vector fields in compact Riemannian manifolds


Author: T. K. Pan
Journal: Proc. Amer. Math. Soc. 14 (1963), 653-657
MSC: Primary 53.70; Secondary 53.72
MathSciNet review: 0157324
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies, No. 32, Princeton University Press, Princeton, N. J., 1953. MR 0062505
  • [2] C. E. Weatherburn, Some theorems in Riemannian geometry, Tôhoku Math. J. 38 (1933), 422-430.
  • [3] Luthur Pfahler Eisenhart, An Introduction to Differential Geometry, Princeton Mathematical Series, v. 3, Princeton University Press, Princeton, N. J., 1940. MR 0003048

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.70, 53.72

Retrieve articles in all journals with MSC: 53.70, 53.72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0157324-2
Article copyright: © Copyright 1963 American Mathematical Society